# SDR VNAA202407120003

- Difficulty date: July 10, 2024
- Submitted: July 12, 2024
- Operation: Air carrier
- Aircraft: N725PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10186
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Former
- Part number: 601R3180315S
- Condition: Corroded
- Location: Pax Door
- Part time: 38,452 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"HN148462 DISCREPANCY:  PAX DOOR FWD FORMER FOUND CORRODED.  CORRECTIVE ACTION:  REMOVED PAX DOOR FWD FORMER IAW CRJ700 SRM 51-42-06-001-001-A01 AND CRJ700 SRM 51-42-21-001-001-A01  INSTALLED PAX DOOR FWD FORMER IAW CRJ700 SRM 51-42-06-001-001-A01 AND CRJ700 SRM 51-42-21-001-001-A01 .
